logo image

Artifen Plus from Aglowmed

[Paracetamol + Ibuprofen]

Strength

Artifen Plus Ibuprofen 400mg, Paracetamol
400mg

Volume

10

Presentation

Artifen Plus TAB

Price*

13.65

Strength

Artifen Plus Ibuprofen 100mg, Paracetamol
125mg/5mL

Volume

60ml

Presentation

Artifen Plus SUSP

Price*

10.58

Artifen Plus from Aglowmed contains Paracetamol + Ibuprofen

More vital info on Artifen Plus’s generic

© 2011-2020 DrugsUpdate.com from UPilot INC. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.